MathSciNet Relay Station
MathSciNet bibliographic data
MR1168365 32D15
Ivashkovich, S. M. The Hartogs-type extension theorem for meromorphic maps into compact Kähler manifolds. Invent. Math. 109 (1992), no. 1, 47–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement